EconPapers    
Economics at your fingertips  
 

Random Stability of an AQCQ Functional Equation: A Fixed Point Approach

Hassan Azadi Kenary ()
Additional contact information
Hassan Azadi Kenary: Yasouj University

Chapter Chapter 22 in Nonlinear Analysis, 2012, pp 363-380 from Springer

Abstract: Abstract Recently, Hyers–Ulam stability of the following additive-quadratic–cubic–quartic functional equation was proved in a Banach space in an earlier work. In this paper, we prove the generalized Hyers–Ulam stability of the above functional equation in random normed spaces.

Keywords: Fixed points; Random stability; Random normed spaces; 65Q20; 49K40 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_22

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_22